Translator Disclaimer
September/October 2009 Limit behaviors of some boundary value problems with high and/or low valued parameters
Salima Hassani, Abderrahman Maghnouji, Serge Nicaise
Adv. Differential Equations 14(9/10): 875-910 (September/October 2009).

Abstract

The first aim of this paper is to give a general variational framework for bilinear forms depending on two parameters tending to zero and to infinity respectively, allowing us to analyze the three limit problems. Secondly, we give different illustrative applications for transmission problems involving some elasticity systems, diffusion problems, and Maxwell systems where one parameter tends to infinity and/or a part of the domain squeezes to a smooth surface. These limit procedures lead to new transmission problems, like a coupling between the Lamé system and the Stokes system.

Citation

Download Citation

Salima Hassani. Abderrahman Maghnouji. Serge Nicaise. "Limit behaviors of some boundary value problems with high and/or low valued parameters." Adv. Differential Equations 14 (9/10) 875 - 910, September/October 2009.

Information

Published: September/October 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1182.35091
MathSciNet: MR2548281

Subjects:
Primary: 35J20, 35R05

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.14 • No. 9/10 • September/October 2009
Back to Top